# SDR DALA2019062423782

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL, BETWEEN STA 148 AND 200, BETWEEN STA X=-50 AND X=-56.  FLOOR PANEL BETWEEN STA 148 AND 200, BETWEEN STA X=-50 AND X=-56 WAS REPLACED PER B737-200 SRM 51-40-08-0G AND SRM 51-10-04-0G PAR 21 AND 15.
